MAUDE Adverse Event Report: STRYKER SPINE-US STEERABLE INSERTER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US STEERABLE INSERTER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48930005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that while inserting a tlif cage during a lumbar arthrodesis, the tip of a tritanium tl steerable inserter shaft broke.The surgery was completed successfully.No adverse consequences, surgical delay or medical intervention were reported.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.
 
Event or Problem Description

Brand Name
STEERABLE INSERTER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15422122
Report Number0009617544-2022-00082
Device Sequence Number6526345
Product Code LXH
UDI-Device Identifier07613327370133
UDI-Public07613327370133
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48930005
Device Catalogue Number48930005
Device Lot Number184554
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown